# SDR DL72L961069

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.75 INCH CRACK EXTENDING FROM RIVET HOLE AT LT VERTICAL STABILIZER SKIN 6 INCHES FORWARD OF FRONT SPAR BASE.  REPAIRED PER M/M 54-30-0, PG 801.
